MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH VIDEO TELESCOPE "ENDOEYE", 5 MM, 0°, NTSC, AUTOCLAVABLE; RIGID VIDEO LAPAROSCOPE

OLYMPUS WINTER & IBE GMBH VIDEO TELESCOPE "ENDOEYE", 5 MM, 0°, NTSC, AUTOCLAVABLE; RIGID VIDEO LAPAROSCOPE
Model Number WA50021B
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the rigid video laparoscope was not connecting properly.The event occurred during an unspecified diagnostic procedure.The procedure was completed using a similar device.There were no reports of patient harm.
 
Event or Problem Description
No additional information received from the customer.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation and additional information.Updated fields: b5, d9, h2, h3, h6, h11.The device was returned to olympus for inspection and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: dented outer tube, broken light guide prong and image view out of field.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the connection problem was due to broken light guide prong, the most probable cause of out of view field image was bent outer tube.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.

Brand Name
VIDEO TELESCOPE "ENDOEYE", 5 MM, 0°, NTSC, AUTOCLAVABLE
Common Device Name
RIGID VIDEO LAPAROSCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key24590924
Report Number9610773-2026-01852
Device Sequence Number10114870
Product Code HET
UDI-Device Identifier04042761066815
UDI-Public04042761066815
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K955456
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA50021B
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer05/03/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/12/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown